Table of Contents
Journal of Discrete Mathematics
Volume 2014 (2014), Article ID 829581, 10 pages
http://dx.doi.org/10.1155/2014/829581
Research Article

Smarandache Curves according to Curves on a Spacelike Surface in Minkowski 3-Space

Department of Mathematics, Faculty of Sciences, University of Çankırı Karatekin, 18100 Çankırı, Turkey

Received 4 August 2014; Accepted 23 September 2014; Published 16 October 2014

Academic Editor: Annalisa De Bonis

Copyright © 2014 Ufuk Ozturk and Esra Betul Koc Ozturk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Ashbacher, “Smarandache geometries,” Smarandache Notions Journal, vol. 8, no. 1–3, pp. 212–215, 1997. View at Google Scholar · View at MathSciNet
  2. M. Turgut and S. Yilmaz, “Smarandache curves in Minkowski space-time,” International Journal of Mathematical Combinatorics, vol. 3, pp. 51–55, 2008. View at Google Scholar · View at MathSciNet
  3. A. T. Ali, “Special smarandache curves in the euclidean space,” International Journal of Mathematical Combinatorics, vol. 2, pp. 30–36, 2010. View at Google Scholar
  4. E. B. Koc Ozturk, U. Ozturk, K. İlarslan, and E. Nešović, “On pseudohyperbolical Smarandache curves in Minkowski 3-space,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 658670, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. B. Koc Ozturk, U. Ozturk, K. Ilarslan, and E. Nešović, “On pseudospherical smarandache curves in Minkowski 3-space,” Journal of Applied Mathematics, vol. 2014, Article ID 404521, 14 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. K. Taşköprü and M. Tosun, “Smarandache curves on S2,” Boletim da Sociedade Paranaense de Matemática, vol. 32, no. 1, pp. 51–59, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Korpinar and E. Turhan, “A new approach on Smarandache TN-curves in terms of spacelike biharmonic curves with a timelike binormal in the Lorentzian Heisenberg group Heis3,” Journal of Vectorial Relativity, vol. 6, pp. 8–15, 2011. View at Google Scholar
  8. T. Korpinar and E. Turhan, “Characterization of Smarandache M1M2-curves of spacelike biharmonic B-slant helices according to Bishop frame in E(1,1),” Advanced Modeling and Optimization, vol. 14, no. 2, pp. 327–333, 2012. View at Google Scholar
  9. O. Bektas and S. Yuce, “Special Smarandache Curves According to Darboux Frame in E3,” Romanian Journal of Mathematics and Computer Science, vol. 3, no. 1, pp. 48–59, 2013. View at Google Scholar
  10. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New York, NY, USA, 1983. View at MathSciNet